# SDR R61A201308140787

- Difficulty date: August 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT HORIZONTAL L/E HAS TWO CRACKED RIBS, BOTH ON LOWER EDGE NR 4 HAS 1 INCH CRACK, R5 HAS .43 INCH CRACK.  REPAIRED BOTH CRACKED RIBS IAW ETD 2013-170-029512.
